# SDR UPS05M45894

- Difficulty date: October 13, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 36,457 hours, 7,228 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789542
- Condition: Corroded
- Location: Bs 1964,
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT CURVED SEAT TRACK STN 1964, RBL 107.25 EXFOLIATION CORROSION, RT CURVED S/TRACK ST1964 RBL 107.25 EXFOLIATION CORROSION REMOVED PER SRM 53-7 0-00 FIG 3 VOL I REV37 MAT ORIG THK 0.145" AND MAT REMOVED 0.075" FOUND EXCEED LIMIT, NEW S/TRACK REPAIR SPLICE HAT AND SPLICE PLATE BET STA1831-2 007 RBL107.25 INSTALLED PER SRM 51-31-01 VOL II REV37 AND SRM 53-70-00 FIG 1 VOL I REV 37.
